# SDR DALA2025112208526

- Difficulty date: November 21, 2025
- Submitted: November 22, 2025
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 11036
- Aircraft time: 13,222 hours, 3,196 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Limiter
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO,  AT 10 KTS DUE TO A BCL 2 FAULT.  REPLACED BATTERY CHARGE LIMITER 2. (LP 7672788)
